# SDR TSAA0453002

- Difficulty date: December 24, 2003
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546549
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN INCH AND A HALF AND A TWO INCH FUSELAGE CRACK AT BS 767 AND BS 792, ON STRINGER 18L.  TRIMMED OUT CRACKS AND VERIFIED CUTOUTS USING HFEC METHOD, NO DEFECTS NOTED.  FABRICATED AND INSTALLED STRUCTURAL AND TAPERED FILLERS, DOUBLER, AND TRIPLER FROM CLAD 2024 T3.  CLEANED AND TREATED ALL EXPOSED SURFACES.  REPAIR COMPLETED IAW SRM 53-30-3 FIGUR 48.  AIRCRAFT RETURNED TO SERVICE.  (M)
